# SDR MASA2022050500133

- Difficulty date: May 5, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 16,687 hours, 97,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1C-4C PHOT ALLUM STRP NOT WORKING. AIRCRAFT IS STILL CURRENTLY OOS.
